ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On Ergodic Control of Degenerate Diffusions

Borkar, VS (1995) On Ergodic Control of Degenerate Diffusions. In: Journal of Optimization Theory and Applications, 86 (1). pp. 251-261.

[img] PDF
Restricted to Registered users only

Download (391kB) | Request a copy


For the ergodic control problem with degenerate diffusions, the existence of an optimal solution is established for various interesting classes of solutions.

Item Type: Journal Article
Publication: Journal of Optimization Theory and Applications
Publisher: Springer
Additional Information: Copyright of this article belongs to Springer.
Keywords: Degenerate diffusions;Ergodic control;Optimal control;Markov control;Stationary solutions
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 26 Mar 2007
Last Modified: 19 Sep 2010 04:35
URI: http://eprints.iisc.ac.in/id/eprint/9894

Actions (login required)

View Item View Item